Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 18 found articles
 
 
  Approximation of solutions of DDEs under nonstandard assumptions via Euler scheme
 
 
Title: Approximation of solutions of DDEs under nonstandard assumptions via Euler scheme
Author: Czyżewska, Natalia
Morkisz, Paweł M.
Przybyłowicz, Paweł
Appeared in: Numerical algorithms
Paging: Volume 91 () nr. 4 pages 1829-1854
Year: 2022-05-21
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands